Journal of Differential Geometry

Harmonic maps from $S\sp{2}$ to $G\sb{2,4}$

Jayakumar Ramanathan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 19, Number 1 (1984), 207-219.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214438428

Digital Object Identifier
doi:10.4310/jdg/1214438428

Mathematical Reviews number (MathSciNet)
MR739787

Zentralblatt MATH identifier
0546.58019

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

Ramanathan, Jayakumar. Harmonic maps from $S\sp{2}$ to $G\sb{2,4}$. J. Differential Geom. 19 (1984), no. 1, 207--219. doi:10.4310/jdg/1214438428. https://projecteuclid.org/euclid.jdg/1214438428


Export citation

References

  • [1] D. Burns, Harmonic maps from CP1 to CP", Lecture Notes in Math. Vol. 949, Springer, New York, 1982, 48-55.
  • [2] S. S. Chern, Complex manifolds without potential theory, 2nd ed., Springer, New York, 1979.
  • [3] A. M. Din and W. J. Zakrzewski, General classical solutions in the CP" model, Nuclear Phys. B 174 (1980) 397-406.
  • [4] J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978) 1-68.
  • [5] J. Eells and J. H. Sampson, Harmonic mapping of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160.
  • [6] J. Eells and J. Wood, Harmonic maps from surfaces to complex projective space, Advances in Math, to appear.
  • [7] V. Glaser and R. Stora, Regular solutions of the CP" models and further generalizations, preprint, 1980.
  • [8] J. L. Koszul and B. Malgrange, Sur certaines structures fibrees complexes, Arch. Math. (Basel) 9 (1958) 102-109.
  • [9] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. II, Interscience, New York, 1966.
  • [10] B. Malgrange, Lectures on the theory of several complex variables, Tata Institute, Bombay, 1958.
  • [11] J. Wolf son, Minimal surfaces in complex manifolds, Thesis, Berkeley, 1982.
  • [12] J. Wood and S. Erdem, On the construction of harmonic maps into a Grassmannian, preprint, 1982.
  • [13] H. H. Wu, Equidistribution theory of holomorphic curves, Annals of Math. Studies No. 64, Princeton University Press, Princeton, 1970.